# SDR HALA2018121200647

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 16,776 hours, 2,668 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Transducer
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING TAXI OUT OBSERVED ECAM: AIR ENG 1 BLEED FAULT. PER MOC PERFORMED RESET, FAULT CLEARED.  REMOVED AND REPLACED ENG 1 PRESSURE TRANSDUCER PER AMM 36-11. OPS CK GOOD.
